# SDR UALA2011052702605

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R FAILS MIDWAY CHECK.  ADJUSTED MAIN CABIN R-4 DOOR MODE SELECT LOCKOUT MECHANISM PER MM.  OPS CHECK GOOD ON NON ROUTINE 29062.
